RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pekcan, A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:64
Abstract pages:567
Full texts:145
References:60
E-mail:

http://www.mathnet.ru/eng/person27770
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. Mariya N. Kuznetsova, Asli Pekcan, Anatoliy V. Zhiber, “The Klein–Gordon Equation and Differential Substitutions of the Form $v=\varphi(u,u_x,u_y)$”, SIGMA, 8 (2012), 090, 37 pp.  mathnet  mathscinet  isi  scopus
2007
2. I. T. Habibullin, A. Pekcan, “Characteristic Lie algebra and classification of semidiscrete models”, TMF, 151:3 (2007),  413–423  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 151:3 (2007), 781–790  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019